My current crisis..

Discussion in 'Help Me! I Need to Talk to Someone.' started by ThoseEmptyWalls, Apr 22, 2008.

Thread Status:
Not open for further replies.
  1. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    Im new here but thats not stopping me from posting this information.. Im on another forum but no one there seems to understand what Im going thru. That motivated me to join here (at the urging of a friend whos also on here). Heres a little information on my current life crisis..

    I have stopped taking my current medication. All the medication makes me ill. Im either throwing up every few minutes, sleeping 20 plus hours a day, waking up to my own screams gasping for air, or having major reactions such as hives/rash/swelling ect. The lastest medication caused me to pass out numerous times before I thru it in my medicine cabnet grave yard! I have been on medications for this for about 8 years now. I was not taking any medication for around two years time (ages 17 - 19) and I was okay. Then issues with my guy came up, I had a baby, the state became involved, ect, ect.. Then I went back on the medication at the urging of the state. I have stopped it on my own without their consent and Im falling apart. I dont feel I need the medication but everyone around me tells me that I do. I dont want to spend the next oblong years of my life going thru medication induced heck trying to find one that works for me...

    Thats just barely any info on the situation.. Im open to any advice..If you need to know more in order to help me, just ask me what you need to know..
     
  2. Believe

    Believe Well-Known Member

    To be quite frank, I'm not a doctor. I can't give you medical advice as far as your medications, treatment, etc. But I can share with you what my experience with life on medication vs. life not on medication has been...

    The summer after my first year at college I had kind of a mental breakdown. I literally thought I was going to die every second, and I was in a panic. I didn't sleep, I didn't do anything but sit in a chair wrapped in a quilt (in 80 degree heat). Even tho I probably needed it long before that, I went to a doctor and within five minutes of meeting me without any sort of testing, whether it be physical or psychological, prescribed me Lexapro. It made me sleepy, stupid, and without any sort of ability to emote whatsoever. After two months on it, I threw it all away. While it caused me to not constantly panic, it took me away from myself. I guess now I'd rather have a sense of self along with emotional problems than exist in a fog.

    I truly hope that you'll be able to get the right kind of help you need. Healing starts within yourself; but don't be afraid to reach out to others for help.
     
  3. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    Thats what I feel..I dont want to live my life in a fog or live my life waking up every 20 minutes needing to throw up :( I found one medicatin that worked for me, geodon. After a year it stopped working all together (on max dose) and my symptoms slowly started to return.. I have to say that Im starting to notice symptoms the past few days.. I would ruther be a lunatic and feel like myself then be in a fog and ill all of the time just to feel mentally under controll....
     
  4. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    Im in a total crisis in my life right now yet Im feeling so calm..Does anyone else get that?
     
  5. *shifty eyes*

    *shifty eyes* Active Member

    yeah, my doctor put me on resperdal yeah minues the fact they forgot to tell me that a major side affect is bone aches. and now i'm on major pain killers for that, and the fact it causes suicidal thoughts
    my medication now is my best friend/ ex as if i'm feeling down and wanting to hurt myself, and i barely sleep, he just picks me up and cuddles me until i fall asleep and calm down, ad he makes me feel wanted.
    Meds suck unless they don't have pills or anything except love
     
  6. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    I wont take resperdol because of the weight gain..I have a family member whos gained over 40 pounds on it..Thats not acceptable for me... Im going for a intake on Tuesday to get assigned to a different doctor (which will take around a week after the intake) and Im really afraid. I dont want the medications at all..I honestly feel that my illness is better then suffering the side effects of the medications but at this time I dont have much choice but to accept the medications...Im so afraid at this point... Im still calm but I feel scared too....
     
  7. dazzle11215

    dazzle11215 Staff Alumni

    you are the one who knows yourself best, and as hard as it is, you have to try and insist on what you honestly think is best for you at the meeting with the doctor. print this pdf out and do the writing exercises it contains; http://www.cdhs.state.co.us/dmh/PDFs/cfa_WRAPresources.pdf -- it will give you a workable plan for when you go to see the doc. if certain meds or treatments (ect for instance) are off the table for you, say so. it's always a trade off of benefits against the side effects, for all of us. i'm on zispin, gives me the munchies like you wouldn't believe, but after gaining weight for 2 months i'm now losing again.
    don't let the doctors boss you around. you are an expert on yourself. the writing exercises will help you clarify what you need to say. good luck,
    catherine
     
  8. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    that link is very helpful:smile: thanks for sharing that
     
  9. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    Sadly I dont have a printer and even worse I couldnt get the link to open... Thanks for trying though, I appreciate it.
     
Thread Status:
Not open for further replies.